| Catalog Number |
42081E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified number of bd alaris¿ smartsite¿ gravity blood sets had flow issues and were blocked during the flush.The following information was provided by the initial reporter: "the j-loops for i/vs are not being patent.When they hook them up, you cannot flush fluids through them.".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint that they are unable to flush the set could not be verified due to the product not being returned for failure investigation.A device history review was conducted for lot number 22069272.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.